Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 9 of 22 found articles
 
 
  Finite groups in which the normalizers of Sylow 3-subgroups are of odd or primary index
 
 
Title: Finite groups in which the normalizers of Sylow 3-subgroups are of odd or primary index
Author: Kondrat’ev, A. S.
Guo, W.
Appeared in: Siberian mathematical journal
Paging: Volume 50 (2009) nr. 2 pages 272-276
Year: 2009
Contents:
Publisher: Springer US, Boston
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 9 of 22 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands